首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:QMA Lower Bounds for Approximate Counting
  • 本地全文:下载
  • 作者:William Kretschmer
  • 期刊名称:Electronic Colloquium on Computational Complexity
  • 印刷版ISSN:1433-8092
  • 出版年度:2019
  • 卷号:2019
  • 页码:1-11
  • 出版社:Universität Trier, Lehrstuhl für Theoretische Computer-Forschung
  • 摘要:

    We prove a query complexity lower bound for QMA protocols that solve approximate counting: estimating the size of a set given a membership oracle. This gives rise to an oracle A such that SB P A Q M A A , resolving an open problem of Aaronson [2]. Our proof uses the polynomial method to derive a lower bound for the SBQ P query complexity of the AN D of two approximate counting instances. We use Laurent polynomials as a tool in our proof, showing that the "Laurent polynomial method" can be useful even for problems involving ordinary polynomials.

  • 关键词:Approximate Counting ; QMA ; quantum query complexity
国家哲学社会科学文献中心版权所有